# SDR SWIA200819262

- Difficulty date: February 22, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 17,640 hours, 14,903 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5966 - NOSE GEAR FAILED TO SHOW UP AND LOCKED.  REPLACED LEFT AND RIGHT STEERING ACTUATORS PER 32-52-01 AND REPACKED NOSE STRUT AND SERVICED PER 32-21-25.
